Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 19, NWS Miami, FL

April 9, 2014

NWS Miami, FL issued this small craft advisory at Apr 9, 2014, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2014, 2:00 PM EDT (18:00 UTC)
Expired
Apr 10, 2014, 3:53 AM EDT
In force
14 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WHUS72 KMFL 091800
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT WED APR 9 2014

AMZ630-650-651-670-671-100000-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
/O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS NEAR OR ABOVE 21 KNOTS WILL
  CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY
  THROUGH LATE AFTERNOON AND THEN SLOWLY SUBSIDE THIS EVENING.
  SEAS WILL GRADUALLY BEGIN TO SUBSIDE LATER THIS AFTERNOON
  THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-100200-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/
/O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. 

* WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO
  SEAS PEAKING IN THE 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE
  OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE
  THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-091900-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/
LAKE OKEECHOBEE-
200 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

REGIONAL OBSERVATIONS INDICATE WINDS ACROSS LAKE OKEECHOBEE HAVE
DECREASED GRADUALLY THIS AFTERNOON AND ARE BELOW ADVISORY LEVELS.
HOWEVER...SMALL CRAFT OPERATORS NEED TO EXERCISE CAUTION THIS
AFTERNOON AND EVENING.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
497 
WHUS72 KMFL 091941
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT WED APR 9 2014

AMZ630-650-651-670-671-100000-
/O.CON.KMFL.SC.Y.0019.000000T0000Z-140410T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
341 PM EDT WED APR 9 2014

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR WINDS. 

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE
  LOCAL ATLANTIC WATERS AND BISCAYNE BAY THROUGH LATE AFTERNOON
  AND THEN SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-100345-
/O.CON.KMFL.SC.Y.0019.000000T0000Z-140410T0600Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
341 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY FOR SEAS...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY.

* WINDS AND WAVES: THE FRESH TO STRONG NORTHWEST WINDS THAT BEEN
  OCCURRING OVER THE GULF WATERS OF SOUTH FLORIDA HAS ALLOWED FOR
  THE SEAS TO BUILD TO 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE
  OFFSHORE WATERS THIS AFTERNOON. THE SEAS WILL GRADUALLY BEGIN
  TO SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
274 
WHUS72 KMFL 100020
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
820 PM EDT WED APR 9 2014

...EXPIRED THE SMALL CRAFT ADVISORY THE ATLANTIC WATERS...
...EXTENDED THE SMALL CRAFT ADVISORY FOR THE GULF WATERS...

AMZ630-650-651-670-671-100130-
/O.EXP.KMFL.SC.Y.0019.000000T0000Z-140410T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
820 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ656-657-676-100830-
/O.EXT.KMFL.SC.Y.0019.000000T0000Z-140410T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
820 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY FOR
SEAS...

* WINDS AND WAVES: THE FRESH TO STRONG NORTHWEST WINDS THAT HAVE
  BEEN OCCURRING OVER THE GULF WATERS OF SOUTH FLORIDA THIS AFTERNOON
  HAVE SUBSIDED TO LESS THAN 20 KNOTS THIS EVENING. THIS WILL
  ALLOW FOR THE SEAS OF 7 TO 9 FEET TO SLOWLY SUBSIDE TO LESS THAN
  7 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
672 
WHUS72 KMFL 100753
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
353 AM EDT THU APR 10 2014


GMZ656-657-676-100900-
/O.CAN.KMFL.SC.Y.0019.000000T0000Z-140410T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
353 AM EDT THU APR 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. ALTHOUGH THE ADVISORY HAS BEEN
CANCELLED...MARINERS SHOULD EXERCISE CAUTION TODAY...ESPECIALLY
ACROSS THE OFFSHORE GULF WATERS.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 1:43 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 9, 1:43 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT WED APR 9 2014

.AVIATION...
MAINLY VFR CONDITIONS EXPECTED TO PREVAIL ALL TERMINALS THROUGH
THE AFTERNOON AND EVENING HOURS. NORTHWESTERLY WINDS IN THE 10 TO
15 KNOT RANGE WITH HIGHER GUSTS ARE EXPECTED TO PREVAIL THROUGH
THE EARLY EVENING HOURS. WINDS FORECAST TO TRANSITION TO
NORTHEAST AROUND 10 KNOTS AFTER 00Z BECOMING EAST NORTHEAST AROUND
12 KNOTS AROUND 14-15Z ON FRIDAY.

60

&&

.PREV DISCUSSION... /ISSUED 944 AM EDT WED APR 9 2014/

UPDATE...
NO CHANGES NEEDED TO CURRENT FORECAST PACKAGE. THE MAIN STORY
THIS MORNING FOCUSES ON THE WINDS ACROSS THE LOCAL WATERS...WHICH
WILL CONTINUE GUSTING TO NEAR GALE FORCE MAINLY ACROSS THE
ATLANTIC. STILL EXPECTING WINDS TO SUBSIDE TO AROUND 10-15 KTS THIS
AFTERNOON AND EVENING. SURFACE HIGH PRESSURE WILL THEN BUILD
ACROSS THE FLORIDA PENINSULA...THEREFORE A QUIET WEATHER PATTERN
WILL PREVAIL THROUGH THE END OF THE WEEK.

PREV DISCUSSION... /ISSUED 755 AM EDT WED APR 9 2014/

AVIATION...

MAINLY VFR CONDITIONS ARE EXPECTED TO PREVAIL THOUGH THE FORECAST
PERIOD. NORTHWESTERLY FLOW ACROSS THE REGION WILL CONTINUE IN THE
WAKE OF A COLD FRONT IN THE BAHAMAS. NORTHWESTERLY WINDS IN THE 10
TO 15 KNOT RANGE WITH HIGHER GUSTS ARE EXPECTED TO PREVAIL BY MID MORNING
INTO THE AFTERNOON HOURS. BY THE EARLY EVENING HOURS NORTHERLY
WINDS ARE FORECAST AND TRANSITIONING TO NORTHEASTERLY DURING THE
EARLY MORNING HOURS ON THURSDAY.

60

PREV DISCUSSION... /ISSUED 700 AM EDT WED APR 9 2014/

UPDATE...

AN UPDATE WAS MADE TO THE WINDS ACROSS THE OFF SHORE ATLANTIC
WATERS...MAINLY EAST OF PALM BEACH. REGIONAL OBSERVATIONS
INDICATE THAT WINDS IN THE OFF SHORE WATERS EAST OF PALM BEACH
COUNTY ARE LIKELY IN THE 22 TO 27 KNOT RANGE WITH OCCASIONAL GUSTS
TO NEAR GALE FORCE POSSIBLE. THE MARINE FORECAST WAS UPDATED TO
REFLECT THIS BUT ALSO NEED TO POINT OUT THAT WINDS ARE FORECAST TO
SLOWLY SUBSIDE TODAY AND THESE STRONG WINDS OBSERVED EARLY THIS
MORNING WILL SUBSIDE WITH THE THREAT OF GUSTS TO NEAR GALE FORCE
LIKELY TO BE MAINLY EARLY THIS MORNING...AND IS INDICATED IN THE
FORECAST.

60

PREV DISCUSSION... /ISSUED 459 AM EDT WED APR 9 2014/

SHORT TERM...(TODAY-FRIDAY)

BREEZY AND SLIGHTLY COOLER/DRIER CONDITIONS ARE EXPECTED TODAY IN
THE WAKE OF A COLD FRONT THAT PASSED THROUGH EARLIER THIS MORNING.
THE LATEST MODEL GUIDANCE HAS INITIALIZED WELL WITH THE CURRENT
PATTERN AND INDICATES THE DEEP UPPER TROUGH IN PLACE OVER THE EAST
COAST QUICKLY LIFTING NORTHEAST AND AWAY FROM THE LOCAL AREA TODAY.
HIGH PRESSURE WILL BUILD EASTWARD OVER THE REGION WITH MAINLY DRY
AND BREEZY NORTHWEST LOW-LEVEL FLOW CONTINUING. DEWPOINTS HAVE
ALREADY DIPPED INTO THE MID 50S NEAR THE LAKE REGION AND ARE
EXPECTED TO DROP INTO THE 40S THROUGH THE AFTERNOON HOURS. THE
LATEST RUC GUIDANCE ACTUALLY INDICATES SLIGHTLY LOWER DEWPOINTS
THROUGH THIS TIME TODAY...WHICH CAN'T BE RULED OUT DUE TO THE
POTENTIAL FOR DRIER AIR MIXING DOWN. TEMPERATURES WILL START OFF IN
THE 60S THIS MORNING AND ARE ONLY EXPECTED TO REACH THE MID/UPPER
70S THROUGH THE AFTERNOON HOURS...WHICH WILL BE 10-15 DEG COOLER
THAN YESTERDAY AFTERNOON ALONG THE EAST COAST. LATER TONIGHT INTO
THURSDAY MORNING...OVERNIGHT LOWS ARE FORECAST TO DIP INTO THE LOWER
50S ACROSS THE NWRN INTERIOR AREAS TO THE LOWER 60S ALONG THE EAST
COAST. THE PRESSURE GRADIENT WILL GRADUALLY WEAKEN TONIGHT THROUGH
THURSDAY AS HIGH PRESSURE CONTINUES EASTWARD OUT INTO THE ATLANTIC
AND THE LOW-LEVEL FLOW VEERS BACK TO THE EAST. THE COMBINATION OF
ZONAL FLOW ALOFT AND ONSHORE LOW-LEVEL FLOW OFF THE ADJACENT
ATLANTIC WATERS WILL LEAD TO INCREASING LOW-LEVEL MOISTURE AND
TEMPERATURES THURSDAY THROUGH FRIDAY. TEMPERATURES ARE FORECAST TO
RETURN TO NORMAL THROUGH THIS SECOND HALF OF THE SHORT-TERM PERIOD.

LONG TERM...(FRIDAY NIGHT-EARLY NEXT WEEK)

THE LATEST EXTENDED MODEL GUIDANCE REMAINS IN DECENT AGREEMENT
THROUGH THE UPCOMING WEEKEND AND CONTINUES TO SHOW MOSTLY ZONAL
UPPER FLOW ACROSS THE REGION. THE LOW-LEVEL RIDGE AXIS IS FORECAST
TO REMAIN NORTH OF THE LOCAL AREA WITH LIGHT TO MODERATE EASTERLY
FLOW CONTINUING. TEMPERATURES WILL REMAIN AROUND NORMAL THROUGH THE
PERIOD WITH SLIGHTLY WARMER OVERNIGHT LOWS ALONG THE EAST COAST DUE
TO THE PERSISTENT ONSHORE FLOW. ANOTHER COLD FRONT ASSOCIATED WITH
AN UPPER TROUGH IS PROGGED TO PROGRESS EASTWARD INTO THE REGION AND
APPROACH THE STATE EARLY NEXT WEEK...WHICH COULD LEAD TO INCREASING
DEEP LAYER MOISTURE AND RAIN CHANCES.

MARINE...

FRESH TO STRONG NORTHWEST FLOW IN THE WAKE OF A COLD FRONT WILL
CONTINUE THROUGH THE MORNING HOURS TODAY...THEN BEGIN TO WEAKEN
TONIGHT THROUGH THE SECOND HALF OF THE WEEK AS HIGH PRESSURE BUILDS
EAST NORTH OF THE MARINE AREA. WINDS ARE FORECAST TO QUICKLY SHIFT
TO THE EAST LATER TONIGHT THROUGH THE UPCOMING WEEKEND WITH MOSTLY
DRY CONDITIONS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  60  77  68  79 /   0  10  10  10
FORT LAUDERDALE  65  78  70  80 /   0  10  10  10
MIAMI            63  78  69  80 /   0  10  10  10
NAPLES           60  81  62  83 /   0  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ069.

AM...NONE.
GM...NONE.
&&

SHORT TERM...60/BD
LONG TERM....17/ERA
AVIATION...60/BD
Hazardous weather outlook, Apr 9, 4:18 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT WED APR 9 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
100830-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
418 AM EDT WED APR 9 2014

...HIGH RISK OF RIP CURRENTS GULF COAST BEACHES TODAY...
...HAZARDOUS MARINE CONDITIONS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GULF
BEACHES.

WIND: NORTHWEST WINDS 20 TO 25 KNOTS OVER THE MARINE WATERS THIS
MORNING ARE FORECAST TO SUBSIDE BELOW 20 KNOTS THIS AFTERNOON.

WAVES: SEAS WILL BUILD UP TO 9 FEET ACROSS THE OFFSHORE GULF
WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RISK FOR RIP CURRENTS WILL INCREASE THURSDAY AND FRIDAY ALONG
ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 5:10 AM EDTRip Current StatementMFLCollier15 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.